Alert archive / Illinois / Tornado Warnings in 2006

Tornado Warning 74, NWS Lincoln, IL

May 24, 2006Coles County, Douglas County, Illinois

NWS Lincoln, IL issued this tornado warning at May 24, 2006, 5:24 PM CDT for Coles County, Douglas County, Illinois. It was in force for 36 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2006, 5:24 PM CDT (22:24 UTC)
Expired
May 24, 2006, 6:00 PM CDT
In force
36 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Coles County, IL, Douglas County, IL

The radar

The Lincoln radar (KILX), 105 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 5:35 PM CDTHAIL 0.881 Sw Mattoon, IL
May 24, 5:35 PM CDTTORNADO1 S Arcola, IL
May 24, 5:35 PM CDTTORNADO2 W Cooks Mill, ILTRAINED SPOTTERS REPORT TORNADO 3 MI WEST OF COOKS MILL AT COUNTY ROADS 300 EAST AND 1200 NORTH. RELAYED VIA COLES COUNTY ESDA.
May 24, 5:39 PM CDTTSTM WND GST 701 E Mattoon, IL60-70 MPH REPORTED BY COLES COUNTY EOC.
May 24, 5:45 PM CDTTSTM WND GST 601 Sw Charleston, IL50-60 MPH WINDS REPORTED BY SPOTTER. FROM COLES COUNTY EOC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 2:46 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.4 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1421 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KILX 242224
TORILX
ILC029-041-242300-
/O.NEW.KILX.TO.W.0074.060524T2224Z-060524T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
524 PM CDT WED MAY 24 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  COLES COUNTY IN EAST CENTRAL ILLINOIS
  DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS

* UNTIL 600 PM CDT

* AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO 8 MILES WEST OF COOKS MILL...OR ABOUT 3 MILES
  SOUTHEAST OF SULLIVAN...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COOKS MILL...
  MATTOON...
  HUMBOLDT...
  CHESTERVILLE...
  GARRETT...
  LERNA...
  ARCOLA...
  BOURBON...

OTHER LOCATIONS IN THE WARNING INCLUDE...CHARLESTON...TUSCOLA...
HUTTON...VILLA GROVE...RARDIN...OAKLAND...NEWMAN...MURDOCK...
HINDSBORO...CAMARGO AND ASHMORE.

THIS TORNADO WARNING REPLACES THE PREVIOUSLY ISSUED SEVERE THUNDERSTORM
WARNING FOR COLES AND DOUGLAS COUNTIES.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. THE STORM MAY
NOT BE PRODUCING A TORNADO AT THE MOMENT...BUT IS EXPECTED TO DURING
THE WARNING PERIOD. FOR YOUR SAFETY...GO INDOORS NOW TO AN INTERIOR
ROOM OR A BASEMENT...AND STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3986 8845 3937 8845 3939 8804 3988 8796

$$

SMITH
2 follow-up statements
000 
WWUS53 KILX 242237
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
537 PM CDT WED MAY 24 2006

ILC029-041-242300-
/O.CON.KILX.TO.W.0074.000000T0000Z-060524T2300Z/
DOUGLAS-COLES-
537 PM CDT WED MAY 24 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR DOUGLAS
AND COLES COUNTIES...

AT 532 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED NEAR COOKS MILL...OR ABOUT 8 MILES NORTH OF
MATTOON...MOVING EAST AT 35 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  TUSCOLA.
  CHARLESTON.
  HINDSBORO.
  CAMARGO.
  RARDIN.
  OAKLAND.
  ASHMORE.
  NEWMAN.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3986 8845 3937 8845 3939 8804 3988 8796

$$

SMITH

&
000 
WWUS53 KILX 242245
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
545 PM CDT WED MAY 24 2006

ILC029-041-242300-
/O.CON.KILX.TO.W.0074.000000T0000Z-060524T2300Z/
DOUGLAS-COLES-
545 PM CDT WED MAY 24 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR DOUGLAS
AND COLES COUNTIES...

AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR CHARLESTON...
MOVING EAST AT 35 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  RARDIN.
  HINDSBORO.
  ASHMORE.
  OAKLAND.

OTHER LOCATIONS AFFECTED INCLUDE...HUTTON...CAMARGO...VILLA GROVE...
MURDOCK AND NEWMAN.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY
BE ON THE GROUND...OR ONE IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE
IN THE PATH OF THIS STORM...MOVE TO THE BASEMENT OR AN INTERIOR ROOM
OR HALL ON THE LOWEST LEVEL OF THE BUILDING.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3986 8845 3937 8845 3939 8804 3988 8796

$$

SMITH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at May 24, 3:00 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 24, 3:00 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT WED MAY 24 2006

.DISCUSSION...
MAIN CONCERN IN THIS FORECAST CYCLE IS THE CONVECTION EXPECTED TO
FIRE OVER REGION TODAY AND TONIGHT...LINGERING INTO THURSDAY NIGHT.
THEN DRY CONDITIONS THROUGH THE REST OF THE PERIOD.

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
MOISTURE CHANNEL SATELLITE IMAGERY SHOWS UPPER LOW CENTER IN
SOUTHEASTERN ND WITH RAPID DRYING SEEN BEHIND SIGNIFICANT SHORTWAVE
ROTATING EAST OVER IA. THIS SHORTWAVE EXTENDED FROM SOUTHEAST MN
OVER EASTERN IA TO NORTH CENTRAL MO. THIS EASTWARD ROTATION SHOULD
CONTINUE TO ENHANCE THE UPPER LEVEL DIFLUENCE OVER A CONTINUING
DESTABLIZING AIRMASS. NORTH-SOUTH MOISTURE AXIS IS OVER CENTRAL MO
IN LOW LEVELS. EASTERN EDGE OF THE DEEPER LOW LEVEL MOISTURE
CONTINUED TO ADVECT EAST INTO THE CWA...AS THE SURFACE DEW POINTS
CONTINUE TO INCREASE. 18Z UPPER AIR RUN AT ILX CONTINUES TO SHOW
COULD WINDS ALOFT THOUGH THE SHEAR IS LIMITED...OTHER THAN AT THE
LOWEST LAYERS. EXPECT SEVERE POTENTIAL IN THE NORTHERN 2/3 OF CWA IN
THE AFTERNOON/EVENING WITH THE UPPER LEVEL WAVE MOVING
THROUGH...DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT WITH A
ISOLATED TORNADO POSSIBLE. LATER DEVELOPMENT POSSIBLE THIS EVENING
TO MOVE INTO SOUTHEAST CWA WITH LOW LEVEL JET TO STRENGTHEN OVER
SOUTHERN MO.

AS THE SURFACE LOW MOVES INTO THE STATE OVERNIGHT AND THROUGH THE
DAY THURSDAY...THE FOCUS OF POSSIBLE REDEVELOPMENT SHIFTS TO
SOUTHEAST SECTIONS OF THE CWA AHEAD OF THE FRONT.

LONG TERM...SATURDAY THROUGH WEDNESDAY...
EXTENDED MODELS ARE VERY SIMILAR IN PROG OF BUILDING OF UPPER RIDGE
OVER CENTRAL US. THE RIDGE WILL AID IN HOLDING THE SURFACE FRONTAL
ZONE OFF TO THE WEST THROUGH THE PERIOD. THERE MAY BE CONVECTION TO
FIRE ON THE FRONT AND DRIFT INTO THE WARNING AREA...HOWEVER IS STILL
TOO EARLY TO CARRY THESE POPS. THEREFORE...WILL STAY WITH MAINLY DRY
EXTENDED PERIODS. NO SIGNIFICANT CHANGES MADE TO THE GRIDS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

GOETSCH
Hazardous weather outlook, May 24, 11:07 AM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1107 AM CDT WED MAY 24 2006

ILZ027>031-036>038-040>057-061>063-066>068-071>073-251200-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
1107 AM CDT WED MAY 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL APPROACH THE AREA TODAY AND INTERACT WITH WARM
MOIST AIR FROM THE GULF OF MEXICO. THIS COMBINATION WILL PRODUCE
THUNDERSTORMS ACROSS THE AREA TODAY AND INTO TONIGHT. THERE IS A
SLIGHT RISK THAT SOME OF THESE STORMS COULD BE SEVERE. THE PRIMARY
RISK OF SEVERE WEATHER WILL BE LARGE HAIL AND DAMAGING WINDS.
AN ISOLATED TORNADO LATER IS ALSO POSSIBLE THIS AFTERNOON AND
INTO THIS EVENING WEST OF INTERSTATE 55.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE THURSDAY AND THURSDAY NIGHT
AS A WEAK SYSTEM MOVES THROUGH THE AREA. AT THIS TIME...NONE OF
THESE STORMS ARE EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND INTO TONIGHT.

HJS

In the hours before

Local storm report, May 24, 4:27 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
427 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     1 SSE WASHBURN          40.91N 89.28W
05/24/2006                   WOODFORD           IL   EMERGENCY MNGR

            POWER LINES DOWN IN WASHBURN.

&&

SCHAFFER
Local storm report, May 24, 4:31 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
431 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND DMG     MORRISONVILLE           39.42N 89.46W
05/24/2006                   CHRISTIAN          IL   EMERGENCY MNGR

            POWER LINES DOWN.

0427 PM     TSTM WND DMG     EDINBURG                39.66N 89.39W
05/24/2006                   CHRISTIAN          IL   EMERGENCY MNGR

            POWER LINES DOWN.

&&

SCHAFFER
Local storm report, May 24, 4:38 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
438 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             CANTON                  40.56N 90.04W
05/24/2006  M1.75 INCH       FULTON             IL   EMERGENCY MNGR

0350 PM     TSTM WND DMG     STANFORD                40.43N 89.22W
05/24/2006                   MCLEAN             IL   EMERGENCY MNGR

            ROOF DAMAGE IN STANFORD.

0406 PM     TSTM WND DMG     HUDSON                  40.61N 88.99W
05/24/2006                   MCLEAN             IL   EMERGENCY MNGR

            SMALL STRUCTURES DAMAGED IN HUDSON.

&&

SCHAFFER
Local storm report, May 24, 4:49 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
449 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             TOLUCA                  41.01N 89.13W
05/24/2006  M0.88 INCH       MARSHALL           IL   EMERGENCY MNGR

0413 PM     TSTM WND DMG     SW TOLUCA               41.01N 89.13W
05/24/2006                   MARSHALL           IL   EMERGENCY MNGR

            POWER LINES DOWN SOUTHWEST OF TOLUCA.

0420 PM     TSTM WND DMG     5 NE LACON              41.07N 89.34W
05/24/2006                   MARSHALL           IL   EMERGENCY MNGR

            POWER LINES DOWN ON A CAR.

0345 PM     TSTM WND DMG     MACKINAW                40.53N 89.36W
05/24/2006                   TAZEWELL           IL   CO-OP OBSERVER

            5 TO 12 INCH TREE LIMBS DOWN IN MAKCINAW. SEVERAL HIGHWAY
            SIGNS BLOWN DOWN ON ROUTE 9 NEAR MAKCINAW. SHINGLES OFF
            OF A HOUSE 1 MILE EAST OF MACKINAW.

0420 PM     TSTM WND DMG     WAYNESVILLE             40.24N 89.12W
05/24/2006                   DE WITT            IL   EMERGENCY MNGR

            TREE DOWN ON A CAR AND FENCE. POWER LINES DOWN.

&&

SCHAFFER
Local storm report, May 24, 5:06 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
506 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND DMG     HUDSON                  40.61N 88.99W
05/24/2006                   MCLEAN             IL   EMERGENCY MNGR

            FIVE 3 FOOT DIAMETER TREES DOWN.

0406 PM     TSTM WND DMG     WASHBURN                40.92N 89.29W
05/24/2006                   WOODFORD           IL   EMERGENCY MNGR

            6 INCH DIAMETER TREE DOWN.

0345 PM     TSTM WND DMG     DUNFERMLINE             40.49N 90.03W
05/24/2006                   FULTON             IL   EMERGENCY MNGR

            SIX 1 TO 3 FOOT DIAMETER TREES SNAPPED.

0433 PM     HAIL             1 S TAYLORVILLE         39.51N 89.26W
05/24/2006  M0.88 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0350 PM     TSTM WND DMG     ROME                    40.88N 89.51W
05/24/2006                   PEORIA             IL   CO-OP OBSERVER

            TREE LIMBS DOWN IN ROME. POWER LINES DOWN. FENCE BLOWN IN
            AT A BASEBALL FIELD AND DAMAGE TO STRUCTURES AT THE
            FIELD.

0425 PM     TSTM WND DMG     4 E WASHBURN            40.92N 89.22W
05/24/2006                   WOODFORD           IL   EMERGENCY MNGR

            18 FOOT DIAMETER GRAIN SILO DESTROYED.

0425 PM     TSTM WND DMG     1 SE WASHBURN           40.91N 89.28W
05/24/2006                   WOODFORD           IL   EMERGENCY MNGR

            18 INCH DIAMTER TREE DOWN.

&&

SCHAFFER
Local storm report, May 24, 5:14 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
514 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     2 SE CLINTON            40.13N 88.93W
05/24/2006                   DE WITT            IL   EMERGENCY MNGR

            2 OR 3 LARGE TREES DOWN ON ROUTE 54 BETWEEN CLINTON AND
            THE CLINTON POWER STATION.

&&

SCHAFFER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 2:44 PM CDTSevere Thunderstorm WarningILXFulton46 min
May 24, 2:59 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon46 min
May 24, 3:23 PM CDTSevere Thunderstorm WarningILXTazewell50 min
May 24, 3:26 PM CDTSevere Thunderstorm WarningILXPeoria49 min
May 24, 3:33 PM CDTSevere Thunderstorm WarningILXFulton, Mason34 min
May 24, 3:47 PM CDTSevere Thunderstorm WarningILXMcLean, Woodford43 min
May 24, 3:55 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon50 min
May 24, 3:59 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford46 min
May 24, 4:27 PM CDTSevere Thunderstorm WarningILXMacon, Shelby63 min
May 24, 4:42 PM CDTSevere Thunderstorm WarningILXChristian33 min
May 24, 4:49 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Piatt56 min
May 24, 4:53 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean32 min
May 24, 4:59 PM CDTSevere Thunderstorm WarningILXShelby31 min
May 24, 5:06 PM CDTSevere Thunderstorm WarningILXChampaign54 min
May 24, 5:09 PM CDTSevere Thunderstorm WarningILXColes, Douglas66 min
May 24, 5:13 PM CDTTornado WarningILXMoultrie, Shelby32 min
May 24, 5:31 PM CDTSevere Thunderstorm WarningILXCumberland59 min
May 24, 5:34 PM CDTSevere Thunderstorm WarningILXChampaign36 min
May 24, 5:35 PM CDTSevere Thunderstorm WarningILXVermilion55 min
May 24, 5:49 PM CDTTornado WarningILXClark, Edgar41 min
May 24, 5:57 PM CDTTornado WarningILXColes, Douglas18 min
May 24, 5:59 PM CDTSevere Thunderstorm WarningILXEffingham46 min
May 24, 6:30 PM CDTSevere Thunderstorm WarningILXClark30 min
May 24, 6:33 PM CDTSevere Thunderstorm WarningILXJasper42 min
May 24, 6:39 PM CDTSevere Thunderstorm WarningILXClay, Richland66 min

Nearby

Tornado Warnings in Illinois, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.